# SDR SIMA20140103002

- Difficulty date: January 3, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 8,159 hours, 5,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 14895
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY CHARGER ASSEMBLY PN SN11-0049 16009.  R & R NR 3 BATTERY CHARGER ASSEMBLY IAW AE WC 33-002, OPERATIONS CHECKED GOOD.
